# SDR GAIA00528

- Difficulty date: August 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  DURING HEAVY CHECK FOUND BS 178 BULKHEAD CRACKED AT WL 200, AROUND FASTENER HEADS.  REPAIRED 178 BULKHEAD CRACKS IAW B727 SB.
